WoRMS taxon details

Checked: verified by a taxonomic editorBertheliniinae Keen & A. G. Smith, 1961

411957 (urn:lsid:marinespecies.org:taxname:411957)
accepted
Subfamily
marine
Bouchet, P. (2015). Bertheliniinae Keen & A. G. Smith, 1961. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=411957 on 2017-11-23

Date
action
by
2009-08-14 09:49:04Z
created
db_admin
2015-12-12 21:26:42Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]   

source of synonymy  (ofChecked: verified by a taxonomic editorTamanovalvidae Kawaguti & Baba, 1959) Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]